# SDR IPXA11569160

- Difficulty date: August 23, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 19,106 hours, 12,556 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102489
- Condition: Dented
- Location: Bs 720 S24-25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CHECK FWD CARGO COMPARTMENT FRAME AT BS 720 BETWEEN S24-25R HAS A DENT IN FREE FLANGE.  REPAIRED FWD CARGO COMPARTMENT FRAME BS 720 BETWEEN S24-25R IAW SRM 53-00-07-2R-5 AND EA 111111.
